# SDR SWAA2017042513343

- Difficulty date: April 21, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 34,170 hours, 19,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR FORWARD TRUNNION SUPPORT FITTING CORRODED.    REPAIRED THE SUPPORT FITTING IAW EA.
